# SDR AALA201801189002

- Difficulty date: January 11, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 26,809 hours, 10,662 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 8221710002
- Part serial: 186HX1
- Condition: Odor
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PWS FAIL LIGHT ILLUMINATED AFTER TAKE OFF,  FOLLOWED BY A BURNING CANDLEWICK ODOR DETECTED BY FA IN CABIN.  WEATHER RADAR SWITCH ON CAPTAIN`S SIDE TURNED OFF. ON INSPECTION,  FOUND THE WEATHER RADAR R/T CIRCUIT BREAKER TRIPPED. BURNING ODOR ALSO ABATED TROUGHOUT AIRCRAFT.   REMOVED & REPLACED THE WEATHER RADAR RECEIVER/TRANSMITTER IAW AMM 34-43-41.  OPS CHECKED NORMAL.
